# SDR ASAA1057655

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,037 hours, 4,058 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W T/C 78273000 ENG 2 LONG TIME FAULT 77 20872 TOP LEFT EGT SIGNAL (T495S4) OUT OF RANGE LEGS 1 6 8 10.  FMC ENGINE T/C 78273000 COMPLETED NO FAULTS FOUND.
